Skip to content
cramps/numerous bowel movements
An_249221 posted:
had a partial hysterectomy 6 years ago. during ovulation, experience extreme cramps and numerous bowel movements; take over the counter meds (Midol), makes me extremely jittery. what is going on? did not think I would be still experiencing pain like this every month.
davedsel57 responded:

You need to contact your doctor for evaluation and treatment.
Click on my user name or avatar picture to read my story.


Caprice_WebMD_Staff responded:
I agree with Dave's good advice.

While you're waiting to see your doctor, I encourage you to also post on our Women's Health Community for feedback.
We must let go of the life we have planned, so as to accept the one that is waiting for us.
~Joseph Campbell

Featuring Experts

Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

Helpful Tips

I have been on the same pain medication with no change and all of the sudden I can't stay awake and am losing weight. Has anyone else had ... More
Was this Helpful?
2 of 13 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.